# SDR UPS203037

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5754 · Leading Edge Devices
- Part: K Flap
- Condition: Corroded
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE NUMBER 3 K-FLAP OUTBOARD LUG UPPER OUTBOARD BOLT HOLE.  MAINTENANCE REMOVED THE OUTBOARD LUG UPPER INBOARD AND BOTH LOWER BOLT HOLES TO HAVE CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED CORRODED K-FLAP AND INSTALLED WITH NEW IAW MM 27-81-01 AND SRM 51-30-2.
